No photo of Fedor Bogomolov

Fedor Bogomolov

Silver Professor; Professor of Mathematics

    1969 …2019
    If you made any changes in Pure, your changes will be visible here soon.

    Research Output 1969 2019

    Filter
    Article
    Article

    2-cocycles and Azumaya algebras under birational transformations of algebraic schemes

    Bogomolov, F. & Landia, AN., 1990, In : Compositio Mathematica. 76, 1-2, p. 1-5

    Research output: Contribution to journalArticle

    Abelian calabi-yau threefolds: Néron models and rational points

    Bogomolov, F., Halle, L. H., Pazuki, F. & Tanimoto, S., Jan 1 2018, In : Mathematical Research Letters. 25, 2, p. 367-392 26 p.

    Research output: Contribution to journalArticle

    Abelian Surfaces
    Calabi-Yau Threefolds
    Rational Points
    Model

    Abelian subgroups of Galois groups

    Bogomolov, F., 1991, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 55, 1, p. 32-67

    Research output: Contribution to journalArticle

    Abelian subgroups of Galois Groups

    Bogomolov, F., Feb 28 1992, In : Mathematics of the USSR - Izvestija. 38, 1, p. 27-67 41 p.

    Research output: Contribution to journalArticle

    Brauer Group
    Galois group
    Subgroup
    Quotient group
    Ramification

    A constructive proof of Brauer's theorem on induced characters in the group Ring[G]

    Bogomolov, F. & Greenleaf, F. P., 2014, In : Proceedings of the Edinburgh Mathematical Society. 57, 1, p. 31-53 23 p.

    Research output: Contribution to journalArticle

    Group Ring
    Theorem
    Irreducible Representation
    Symmetric group
    Finite Group

    Algebraically hyperbolic manifolds have finite automorphism groups

    Bogomolov, F., Kamenova, L. & Verbitsky, M., Jan 1 2019, In : Communications in Contemporary Mathematics.

    Research output: Contribution to journalArticle

    Hyperbolic Manifold
    Hyperbolicity
    Automorphism Group
    Finite Group
    Genus

    Andrei Nikolaevich Tyurin

    Bogomolov, F., Gorodentsev, AL., Iskovskikh, VA. & al., 2003, In : Uspekhi Matematicheskikh Nauk. 58, 3(351), p. 176-182

    Research output: Contribution to journalArticle

    A Torelli theorem for curves over finite fields

    Bogomolov, F., Korotiaev, M. & Tschinkel, Y., Jan 2010, In : Pure and Applied Mathematics Quarterly. 6, 1, p. 245-294 50 p.

    Research output: Contribution to journalArticle

    Galois field
    Curve
    Theorem
    Context

    A version of Brauer's theorem for integer central functions

    Bogomolov, F. & Maciel, J., 2009, In : Central European Journal of Mathematics. 7, 1, p. 61-65 5 p.

    Research output: Contribution to journalArticle

    Finite Group
    Integer
    Theorem
    Class

    Birationally isotrivial fiber spaces

    Bogomolov, F., Böhning, C. & Graf von Bothmer, H. C., Mar 1 2016, In : European Journal of Mathematics. 2, 1, p. 45-54 10 p.

    Research output: Contribution to journalArticle

    Fiber
    Family

    Brauer groups of fields of invariants of algebraic groups

    Bogomolov, F., Feb 28 1990, In : Mathematics of the USSR - Sbornik. 66, 1, p. 1-209 209 p.

    Research output: Contribution to journalArticle

    Brauer Group
    Algebraic Groups
    Invariant

    Brauer groups of the fields of invariants of algebraic groups

    Bogomolov, F., 1989, In : Matematicheskii Sbornik. 180, 2, p. 279-293

    Research output: Contribution to journalArticle

    Classification of surfaces of class VII0 with b2 = 0

    Bogomolov, F., Apr 30 1976, In : Mathematics of the USSR - Izvestija. 10, 2, p. 255-269 15 p.

    Research output: Contribution to journalArticle

    Class
    Bibliography

    Closed symmetric 2-differentials of the 1st kind

    Bogomolov, F. & De Oliveira, B., 2013, In : Pure and Applied Mathematics Quarterly. 9, 4, p. 613-642 30 p.

    Research output: Contribution to journalArticle

    Closed
    Abelian Variety
    Meromorphic
    Fibration
    Riemannian Metric

    Co-fibered products of algebraic curves

    Bogomolov, F. & Tschinkel, Y., 2009, In : Central European Journal of Mathematics. 7, 3, p. 382-386 5 p.

    Research output: Contribution to journalArticle

    Algebraic curve

    Collineation group as a subgroup of the symmetric group

    Bogomolov, F. & Rovinsky, M., Oct 2013, In : Central European Journal of Mathematics. 11, 1, p. 17-26 10 p.

    Research output: Contribution to journalArticle

    Collineation
    Symmetric group
    Dimension of a vector space
    Subgroup
    Pointwise Convergence

    Complex projective surfaces and infinite groups

    Bogomolov, F. & Katzarkov, L., 1998, In : Geometric and Functional Analysis. 8, 2, p. 243-272 30 p.

    Research output: Contribution to journalArticle

    Infinite Groups

    Constructing rational curves on K3 surfaces

    Bogomolov, F., Hassett, B. & Tschinkel, Y., Apr 15 2011, In : Duke Mathematical Journal. 157, 3, p. 535-550 16 p.

    Research output: Contribution to journalArticle

    K3 Surfaces
    Rational Curves
    Picard Group
    Galois field
    Modulo

    Curves in abelian varieties over finite fields

    Bogomolov, F. & Tschinkel, Y., Jan 31 2005, In : International Mathematics Research Notices. 4, p. 233-238 6 p.

    Research output: Contribution to journalArticle

    Abelian Variety
    Galois field
    Curve

    Density of rational points on elliptic K3 surfaces

    Bogomolov, F. & Tschinkel, Y., 2000, In : Asian Journal of Mathematics. 4, 2, p. 351-368

    Research output: Contribution to journalArticle

    Density of rational points on Enriques surfaces

    Bogomolov, F. & Tschinkel, Y., 1998, In : Mathematical Research Letters. 5, 5, p. 623-628 6 p.

    Research output: Contribution to journalArticle

    Division polynomials and intersection of projective torsion points

    Bogomolov, F. & Fu, H., Sep 1 2016, In : European Journal of Mathematics. 2, 3, p. 644-660 17 p.

    Research output: Contribution to journalArticle

    Torsion Points
    Intersect
    Elliptic Curves
    Division
    Intersection

    Dominant classes of projective varieties

    Buonerba, F. & Bogomolov, F., Dec 1 2018, In : European Journal of Mathematics. 4, 4, p. 1412-1420 9 p.

    Research output: Contribution to journalArticle

    Uniformization
    Algebraic Variety
    Projective Variety
    Fibration
    One Dimension

    Editorial

    Bogomolov, F., Mar 1 2015, In : European Journal of Mathematics. 1, 1, p. 1 1 p.

    Research output: Contribution to journalArticle

    Elliptic curves with large intersection of projective torsion points

    Bogomolov, F. & Fu, H., Jun 1 2018, In : European Journal of Mathematics. 4, 2, p. 555-560 6 p.

    Research output: Contribution to journalArticle

    Torsion Points
    Number field
    Elliptic Curves
    Intersection

    Families of curves on a surface of general type

    Bogomolov, F., 1977, In : Doklady Akademii nauk SSSR. 236, 5, p. 1041-1044

    Research output: Contribution to journalArticle

    Families of disjoint divisors on varieties

    Bogomolov, F., Pirutka, A. & Silberstein, A. M., Dec 1 2016, In : European Journal of Mathematics. 2, 4, p. 917-928 12 p.

    Research output: Contribution to journalArticle

    Divisor
    Pairwise
    Disjoint
    Morphism
    Algebraically closed

    Galois theory and projective geometry

    Bogomolov, F. & Tschinkel, Y., Sep 2013, In : Communications on Pure and Applied Mathematics. 66, 9, p. 1335-1359 25 p.

    Research output: Contribution to journalArticle

    Galois Theory
    Projective geometry
    Geometry

    Gennadii Vladimirovich Belyi

    Bogomolov, F. & al., 2002, In : Uspekhi Matematicheskikh Nauk. 57, 5(347), p. 139-140

    Research output: Contribution to journalArticle

    Geometry of the orbit space and phases of3He and a neutron star in the P state

    Bogomolov, F. & Monastyrskii, M. I., Nov 1987, In : Theoretical and Mathematical Physics. 73, 2, p. 1165-1175 11 p.

    Research output: Contribution to journalArticle

    Orbit Space
    Neutron Stars
    neutron stars
    orbits
    geometry

    Hamiltonian Kählerian manifolds

    Bogomolov, F., 1978, In : Doklady Akademii nauk SSSR. 243, 5, p. 1101-1104

    Research output: Contribution to journalArticle

    Holomorphic functions and vector bundles on coverings of projective varieties

    Bogomolov, F. & De Oliveira, B., Jan 1 2005, In : Asian Journal of Mathematics. 9, 3, p. 295-314 20 p.

    Research output: Contribution to journalArticle

    Pullback
    Projective Variety
    Vector Bundle
    Analytic function
    Covering

    Holomorphic symmetric tensors on projective surfaces

    Bogomolov, F., Oct 31 1978, In : Russian Mathematical Surveys. 33, 5, p. 179-180 2 p.

    Research output: Contribution to journalArticle

    Tensor

    Holomorphic tensors and vector bundles on projective manifolds

    Bogomolov, F., 1978, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 42, 6, p. 1227-1287, 1439

    Research output: Contribution to journalArticle

    Holomorphic tensors and vector bundles on projective varieties

    Bogomolov, F., Jun 30 1979, In : Mathematics of the USSR - Izvestija. 13, 3, p. 499-555 57 p.

    Research output: Contribution to journalArticle

    Projective Variety
    Vector Bundle
    Tensor
    Surfaces of General Type
    Chern Classes

    Homomorphisms of multiplicative groups of fields preserving algebraic dependence

    Bogomolov, F., Rovinsky, M. & Tschinkel, Y., Sep 15 2019, In : European Journal of Mathematics. 5, 3, p. 656-685 30 p.

    Research output: Contribution to journalArticle

    Homomorphisms
    Multiplicative
    Valuation

    Hyperbolicity of nodal hypersurfaces

    Bogomolov, F. & De Oliveira, B., Jul 1 2006, In : Journal fur die Reine und Angewandte Mathematik. 596, p. 89-101 13 p.

    Research output: Contribution to journalArticle

    Hyperbolicity
    Hypersurface
    Rational Curves
    Foliation
    Elliptic Curves

    Hyperelliptic szpiro inequality

    Bogomolov, F., Katzarkov, L. & Pantev, T., Jan 1 2002, In : Journal of Differential Geometry. 61, 1, p. 51-80 30 p.

    Research output: Contribution to journalArticle

    Hyperelliptic Curves
    Lefschetz Fibration
    Vanishing Cycles
    Genus
    Fiber

    Instantons and mirror K3 surfaces

    Bogomolov, F. & Braam, P. J., Jan 1992, In : Communications in Mathematical Physics. 143, 3, p. 641-646 6 p.

    Research output: Contribution to journalArticle

    Calabi-Yau Manifolds
    K3 Surfaces
    Instantons
    instantons
    Moduli Space

    Kähler manifolds with trivial canonical class

    Bogomolov, F., 1974, In : Izvestiya Akademii Nauk SSSR Seriya Matematicheskaya. 31, p. 11-21

    Research output: Contribution to journalArticle

    KÄ hler manifolds with trivial canonical class

    Bogomolov, F., Feb 28 1974, In : Mathematics of the USSR - Izvestija. 8, 1, p. 9-20 12 p.

    Research output: Contribution to journalArticle

    Trivial
    Meromorphic
    Duality
    Zero
    Class

    Langrangian subvarieties of abelian four-folds

    Bogomolov, F. & Tschinkel, Y., 2000, In : Asian Journal of Mathematics. 4, 1, p. 19-36 Kodaira's issue.

    Research output: Contribution to journalArticle

    Linear bounds for levels of stable rationality

    Bogomolov, F., Böhning, C. & von Bothmer, H. C. G., Apr 2012, In : Central European Journal of Mathematics. 10, 2, p. 466-520 55 p.

    Research output: Contribution to journalArticle

    Rationality
    Classical Groups
    Quotient

    Linear tori with the action of finite groups

    Bogomolov, F., May 1995, In : Mathematical Notes. 57, 5, p. 445-449 5 p.

    Research output: Contribution to journalArticle

    Torus
    Finite Group

    Manifolds with trivial canonical class

    Bogomolov, F., 1973, In : Uspekhi Matematicheskikh Nauk. 28, 6(174), p. 193-194

    Research output: Contribution to journalArticle

    Obituary: Vasyl Ivanovych Andriychuk (18.09.1948-7.07.2012)

    Banakh, T. O., Bogomolov, F. A., Gatalevych, A. I., Guran, I. J., Ishchuk, Y. B., Komarnytskyi, M. Y., Kuz, I. S., Melnyk, I. O., Petrychkovych, V. M., Prytula, Y. G., Romaniv, O. M., Skaskiv, O. B., Stakhiv, L. L., Sullym, G. T., Zabavskyi, B. V., Zelisko, V. P. & Zarichnyi, M. M., Sep 2013, In : Central European Journal of Mathematics. 11, 9, p. 1547-1551 5 p.

    Research output: Contribution to journalArticle

    On a theorem of Tate

    Bogomolov, F. & Tschinkel, Y., Sep 2008, In : Central European Journal of Mathematics. 6, 3, p. 343-350 8 p.

    Research output: Contribution to journalArticle

    Divisibility
    Abelian Variety
    Recurrence
    Galois field
    Theorem

    On contraction of algebraic points

    Bogomolov, F. & Qian, J., 2017, In : Bulletin of the Korean Mathematical Society. 54, 5, p. 1577-1596 20 p.

    Research output: Contribution to journalArticle

    Correspondence Problem
    Ramification
    Contraction
    Curve

    On curve correspondences

    Bogomolov, F. & Tschinkel, Y., 2002, In : Surikaisekikenkyusho kokyuroku. 1267, p. 157-166 Communications in arithmetic fundamental groups (Kyoto, 1999/2001).

    Research output: Contribution to journalArticle

    On Guan's examples of simply connected non-Kahler compact complex manifolds

    Bogomolov, F., Oct 1996, In : American Journal of Mathematics. 118, 5, p. 1037-1046 10 p.

    Research output: Contribution to journalArticle

    Noncompact Manifold
    Complex Manifolds
    Symplectic Manifold